# SDR USAA2014122600004

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 66,750 hours, 25,962 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STEWARDESS SEAT BY L3 DOOR EMER FLASHLIGHT LED INDICATOR LIGHT INOPERATIVE.  REPLACED STEWARDESS SEAT EMER FLASHLIGHT BY L3 DOOR.
